# SDR HALA2016061100233

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 29,388 hours, 40,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY POWER TEST WE HAVE EMERGENCY POWER TEST FAIL.  GATE EXTERNAL POWER DROPPED OFF WHILE PLUGGED IN.  BATTERY NEEDS CHARGING. CHARGED BATTERY EMERGENCY POWER TEST PASSED.
